# SDR HNAA0300074

- Difficulty date: November 30, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 38,225 hours, 42,758 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 731840
- Part serial: 482612
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AFTER STBY HYD PUMP SELECTED ON,  NR 1 STBY HYD PUMP CAUTION LIGHT ILLUMINATED.  FOLLOWING NR 1 ENG S/D WHILE TAXI TO GATE , NORMAL BRAKES WHERE NOT AVAILABLE.
